# SDR 07FDEA02919

- Difficulty date: August 15, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53973085
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION SPOTS ON AFT CARGO DOOR SILL BEAM, OUT OF LIMIT IAW SRM 53-10-00.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10, SRM 53-17-18 FIG 207 AND DRAWING R539-70133-000.
